Announcement

Collapse
No announcement yet.

A new designer drug epidemic hits Russia - Krokodil

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • A new designer drug epidemic hits Russia - Krokodil

    Wow,
    THIS IS SCARY!!

    Desomorphine is a derivative of morphine first synthesized in the US in the early 1930s. Originally viewed as a potential alternative to morphine, the compound was found to have a significantly shorter half life (the effects last four hours at the most), and so was for the most part neglected by the medical community. Recently though, desomorphine, nicknamed “crocodile,” has become popular in Russia, where it is manufactured (very cheaply) with over-the-counter codeine in a reaction similar to that used for cooking meth. The results are apparently rather gruesome:

    A number of chemical substances are used in the homemade production of desomorphine. These include industrial acids, alkalis, and organic solvents (petrol, etc.). In most cases industrial quality chemicals are used, rather than purified forms intended for consumption.

    This mixture of compounds, used in the process of making desomorphine, and not filtered out later, often contains high concentrations of iodine, which disrupts the endocrine system and causes muscular disorders; phosphorus, which attacks bone tissue; and dangerous admixtures of heavy metals such as iron, zinc, lead and antimony, which cause disorders of the nervous system, mineral imbalances, and inflammation of the liver and kidneys.

    Drug addiction often follows the first dose. Desomorphine users suffer from an acute deterioration in their general health, including a weakened immune system and failing liver. Their circulation is so effected that their limbs gradually wither and die. Non-healing ulcers appear on the body and a person literally rots alive. Veins located near the injection sites “burn up.”

    This information is coming from the Russian state media, so it should be taken with a proper degree of wariness. There is, however, no doubt that homemade/crudely manufactured pharmaceuticals are often less than safe, and this situation is not unique to Russia; the majority of heroin overdoses in the United States are a result of reckless/malicious cuts such a fentanyl, and any street dose is liable to contain unwanted chemicals that are best not put into veins.
    In a nutshell, this stuff MAKES YOUR LIMBS ROT OFF - No this is not a joke or an exageration(sp) or some hollywood effects looking junk its for real. From what I have read, it is not uncommon for users to have limbs amputated due to the amount of rot that takes place.

    I will not be posting pictures here as they are VERY graphic and disgusting. You can either Google for some or PM me and I can send you some links.

    Im seriously at a loss for words that people actually put this stuff in their bodies.

    *EDIT* Here is an inforamtional link that is free of graphic content.
    http://www.time.com/time/world/artic...078355,00.html
    Last edited by Joe Mama; 06-26-2011, 11:24 AM.
    There are 3 sides to every story - Your lawyer, their lawyer, and forensics.

  • #2
    It's disgusting what people do to chase that high. Yes, let's mix these lawn fertilizers and batteries with this cat feces and then marinade it in lighter fluid, then inject ourselves with it!

    This is pretty disturbing- that the limbs just rot like that. And the veins 'burn up'. Ech.. D:
    Tueri et servire.
    Ad serviendum ac protegendum.

    Comment


    • #3
      Agreed agreed and agreed. I had the displeasure of watching some of the videos posted by the Russian hospitals.

      Even more disgusting is they sell the main ingredient OTC over there. People are doing this because its 'cheap'
      *Shakes head*
      There are 3 sides to every story - Your lawyer, their lawyer, and forensics.

      Comment


      • #4
        There's a "In Soviet Russia..." joke somewhere...

        Comment


        • #5
          Only in Soviet Russia do drugs make limbs fall off!

          Comment


          • #6
            In Soviet Russia, drugs eat YOU

            Comment


            • #7
              Till wins.....
              dubbed code name: Alien #69

              Comment


              • #8
                Years ago I read about a guy whose penis fell off because he injected coke into it so many times.

                Comment


                • #9
                  Originally posted by just joe View Post
                  Years ago I read about a guy whose penis fell off because he injected coke into it so many times.
                  That was probably for the best.
                  "If the police have to come get you, they're bringing an @$$ kicking with them!"
                  -Chris Rock

                  Comment


                  • #10
                    OMG the video I just watched of someone's leg after using this.

                    Comment


                    • #11
                      eye balls are common places to inject as well
                      dubbed code name: Alien #69

                      Comment


                      • #12
                        Wow! If we distribute it over here people wont be running from the police nearly as much.

                        Comment


                        • #13
                          Originally posted by 99 Fenix View Post
                          eye balls are common places to inject as well
                          ..... D:

                          I might have nightmares about this.
                          Tueri et servire.
                          Ad serviendum ac protegendum.

                          Comment


                          • #14
                            People on this drug should not receive ANY medical care at all. It's their own fault. Let their limbs fall off and let them die.
                            Been chatting to a girl online. She's funny, sexy and flirty. Now she tells me she is an undercover cop! How cool is that at her age!?

                            Comment


                            • #15
                              this is what happens after you take the kroc

                              http://media.apnonline.com.au/img/me...53x51_t325.jpg
                              dubbed code name: Alien #69

                              Comment

                              What's Going On

                              Collapse

                              There are currently 5530 users online. 163 members and 5367 guests.

                              Most users ever online was 19,482 at 11:44 AM on 09-29-2011.

                              Working...
                              X